# SDR ABXA20211230135

- Difficulty date: December 30, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767338
- Aircraft serial: 22566
- Aircraft time: 92,102 hours, 26,833 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A10
- Part serial: 9709068
- Condition: Seized
- Part time: 2 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START LEFT ENGINE STARTER EICAS ALONG WITH LEFT VALVEDISCRETE LIGHT. NO ROTATION. AICRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. REMOVED AND REPLACED #1 ENGINE PNEUMATIC STARTER IAW B767 AMM 80-11-01. OPS CHECKED GOOD. AICRAFT RETURNED TO SERVICE.
